Internet Peering

Laffont, Jean-Jacques, Marcus, Scott, Rey, Patrick and Tirole, Jean (2001) Internet Peering. American Economic Review (AER), 91 (2). pp. 287-291.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3755
Item Type: Article
Language: English
Date: May 2001
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:3755
URI: http://publications.ut-capitole.fr/id/eprint/1068

Actions (login required)

View Item View Item